Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ambrosius

Birth Defects

I need some information about the teratogenic side effects of accutane. I have read that pregnant women are not allowed to take it because of birth defects, but is there the possibility that (a) women who conceive after finishing a course can still have children with birth defects (b) males who have taken accutane can beget children with birth defects.

I would appreciate any information on this subject. Thanks!

Share this post


Link to post
Share on other sites

I did a TON of research on this subject because I am starting accutane next week and plan to start a family about a year after I'm finished with my course. That said, I spent months searching online, asking different doctor's, etc. the same question and everything says the same thing - accutane has no effects on future childbearing, etc. All sources said to wait about one month after you finish your course if you want to get pregnant, etc., but I am waiting a year just in case... Feel free to email me with any questions!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×